# SDR AALA970152

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEAO4742
- Condition: Corroded
- Location: Bs 1381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT THE LOWER OUTBOARD CORNER, AT STATION 1381 SLANT PANEL.  REMOVED CORRODED ANGLE, INSTALLED NEW ANGLE PER SRM 53-40-00 PAGE 55.  (M)
